# SDR AUS20030270

- Difficulty date: January 2, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Part time: 50,971 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING REAR LOWER SPAR CONTAINED LEVEL 3 CORROSION AT WS 200. FOUND DURING CPCP INSPECTION IAW C57-581-03.
